Extensions with restricted ramification and duality for arithmetic schemes
Compositio Mathematica, Volume 100 (1996) no. 2, pp. 233-245.
@article{CM_1996__100_2_233_0,
     author = {Schmidt, Alexander},
     title = {Extensions with restricted ramification and duality for arithmetic schemes},
     journal = {Compositio Mathematica},
     pages = {233--245},
     publisher = {Kluwer Academic Publishers},
     volume = {100},
     number = {2},
     year = {1996},
     mrnumber = {1383466},
     zbl = {0873.14027},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1996__100_2_233_0/}
}
TY  - JOUR
AU  - Schmidt, Alexander
TI  - Extensions with restricted ramification and duality for arithmetic schemes
JO  - Compositio Mathematica
PY  - 1996
SP  - 233
EP  - 245
VL  - 100
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1996__100_2_233_0/
LA  - en
ID  - CM_1996__100_2_233_0
ER  - 
%0 Journal Article
%A Schmidt, Alexander
%T Extensions with restricted ramification and duality for arithmetic schemes
%J Compositio Mathematica
%D 1996
%P 233-245
%V 100
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1996__100_2_233_0/
%G en
%F CM_1996__100_2_233_0
Schmidt, Alexander. Extensions with restricted ramification and duality for arithmetic schemes. Compositio Mathematica, Volume 100 (1996) no. 2, pp. 233-245. http://archive.numdam.org/item/CM_1996__100_2_233_0/

1 Artin, M., Grothendieck, A. and Verdier, J.L.: Theorie des Topos et Cohomologie Etale des Schemas(SGA4) LNM 269, 270, 305.

2 Artin M., Mazur, B.: Etale Homotopy LNM 100 Springer 1969. | MR | Zbl

3 Friedlander, E.M.: Etale homotopy of simplicial schemes Ann. of Math. Studies 104 Princeton Univ. Press 1982. | MR | Zbl

4 Haberland, K.: Galois cohomology of algebraic number fields Dt. Verlag der Wissenschaften, Berlin 1978. | MR | Zbl

5 Milne, J.S.: Etale Cohomology Princeton University Press 1980. | MR | Zbl

6 Milne, J.S.: Arithmetic Duality Theorems Persp. in Math. 1 Academic Press Boston 1986. | MR | Zbl

7 Neukirch, J.: Einbettungsprobleme mit lokaler Vorgabe und freie Produkte lokaler Galoisgruppen J. f. reine u. ang. Math. 259 (1973) 1-47. | MR | Zbl

8 Schmidt, A., Wingberg, K.: On the fundamental group of a smooth arithmetic surface Math. Nachr. 159 (1992) 19-36. | MR | Zbl

9 Serre, J.P.: Cohomologie Galoisienne Lecture Notes in Math. 5 Springer 1964. | Zbl

10 Tate, J.: Letter to Serre in [9]. | Zbl

11 Verdier, J.L.: Dualité dans la cohomologie des groupes profinies in [9].

12 Washington, L.C.: Class Numbers and Zp-Extensions Math.Ann. 214 (1975) 177-193. | EuDML | MR | Zbl

13 Wingberg, K.: On Galois groups ofp-closed algebraic number fields with restricted ramification J. reine u. ang. Math. 400 (1989) 185-202 | EuDML | MR | Zbl